Alert archive / Alabama / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 10, NWS Huntsville, AL

March 25, 2021DeKalb County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 25, 2021, 9:26 PM CDT for DeKalb County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2021, 9:26 PM CDT (02:26 UTC)
Expired
Mar 25, 2021, 9:45 PM CDT
In force
19 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County DeKalb County, AL

The radar

The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 7:57 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
476 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

761 
WUUS54 KHUN 260226
SVRHUN
ALC049-260245-
/O.NEW.KHUN.SV.W.0010.210326T0226Z-210326T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
926 PM CDT Thu Mar 25 2021

The National Weather Service in Huntsville Alabama has issued a

* Severe Thunderstorm Warning for...
  Southeastern DeKalb County in northeastern Alabama...

* Until 945 PM CDT.

* At 926 PM CDT, a severe thunderstorm was located over Fort Payne,
  moving northeast at 80 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Public.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fort Payne, Rainsville, Valley Head, Hammondville, Mentone, Pine
  Ridge, Dog Town, Collbran, Sulpher Springs and Little River Canyon
  NP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Alabama.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3448 8558 3444 8558 3441 8561 3437 8563
      3436 8566 3427 8576 3439 8589 3472 8556
      3453 8551
TIME...MOT...LOC 0226Z 225DEG 68KT 3441 8573 

HAIL...1.00IN
WIND...60MPH
 
$$

KDW
2 follow-up statements
695 
WWUS54 KHUN 260235
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
935 PM CDT Thu Mar 25 2021

ALC049-260245-
/O.CON.KHUN.SV.W.0010.000000T0000Z-210326T0245Z/
DeKalb AL-
935 PM CDT Thu Mar 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EAST CENTRAL DEKALB COUNTY...

At 934 PM CDT, a severe thunderstorm was located 9 miles north of
Little River Falls, or 9 miles northeast of Fort Payne, moving
northeast at 80 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fort Payne, Valley Head, Hammondville, Mentone, Pine Ridge, Sulpher
Springs, Adamsburg, Desoto State Park and Little River Canyon NP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3448 8558 3444 8558 3441 8561 3437 8563
      3436 8566 3436 8570 3445 8580 3472 8556
      3453 8551
TIME...MOT...LOC 0234Z 225DEG 68KT 3453 8559 

HAIL...1.00IN
WIND...60MPH
 
$$

KDW
331 
WWUS54 KHUN 260244
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
944 PM CDT Thu Mar 25 2021

ALC049-260254-
/O.EXP.KHUN.SV.W.0010.000000T0000Z-210326T0245Z/
DeKalb AL-
944 PM CDT Thu Mar 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DEKALB COUNTY
WILL EXPIRE AT 945 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Alabama.

LAT...LON 3448 8558 3444 8558 3441 8561 3437 8563
      3436 8566 3436 8570 3445 8580 3472 8556
      3453 8551
TIME...MOT...LOC 0244Z 225DEG 68KT 3464 8545 

$$

KDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 6:42 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Mar 25, 6:42 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
642 PM CDT Thu Mar 25 2021

.UPDATE...
For 00Z TAFS.

&&

.NEAR TERM...(Tonight)
Issued at 155 PM CDT Thu Mar 25 2021

A very dangerous/volatile wx situation continues to evolve across
the mid TN Valley this Thu afternoon, as a second/stronger wave of
tstms develops/begins to spread NE out of south MS/west cntrl AL. The
warm front which is helping to fuel this new convective development
is beginning to lift nwd into north AL. Many of these tstm cells are
taking on more of a single cell structure which can be very
conducive to supercell development. With much of the region outlooked
in a Moderate/High probability for severe tstms, these cellular
storms will be capable of tornadoes, large hail and damaging wind
gusts thru the afternoon period and into the first half of this
evening. Given the increase in SBCAPE near 1-2K J/kg coupled with
0-1/3km SRH around 400-600 m2/s2 and 0-6/8km Bulk Shear values in the
60-80kt range, a few of these severe tstms may produce violent,
long-lived tornadoes. In addition to the severe wx threat, multiple
waves of locally heavy rainfall in the same areas may also translate
into a localized Flash Flooding threat, similar to some of the
flooding from this morning. A Flash Flood Watch remains in effect
thru 1AM tonight. This is in addition to Tornado Watch 50 in effect
for all of the local area thru 8PM this evening.

This is again a very dangerous situation for this afternoon into this
evening. Have a severe wx plan in place and know what to do should a
warning be issued for your area. Lingering showers/tstms should then
begin to taper off from the west heading into the overnight hrs
following the passage of the oncoming cold front. In addition to the
convective watches, a Wind Advisory is also in effect thru 1AM for
gusty S/SW winds near 15 to 25MPH with gusts to 40MPH. These winds
should also weaken with the frontal passage, as overnight lows fall
into the upper 40s/near 50F for most spots.

.SHORT TERM...(Friday through Saturday night)
Issued at 155 PM CDT Thu Mar 25 2021

A brief quiet period in the wx is then expected for the end of the
work week, as high pressure out of the Plains states quickly builds
into the region. This should translate in afternoon highs in the
lower 70s Fri, before temps drop into the lower 50s by early Sat.

The wx pattern then turns active again Sat/Sat night, as another
storm system develops across the srn Plains/wrn Gulf Coast before
lifting more to the E/NE. An attendant cold front will push thru much
of the region by Sun morning, with num/wide showers/tstms developing
along/ahead of the front. Given the increase in buoyant energy along
with an increasing low level jet, another wave of strong/marginally
severe tstms will be possible with this next storm system.

.LONG TERM...(Sunday through Wednesday)
Issued at 155 PM CDT Thu Mar 25 2021

As mentioned, this next front will push ewd thru the region into the
second half of the weekend, as another strong dome of high pressure
out of the Plains states builds into the region. This should provide
for some quiet/near seasonal conditions into the first half of next
week. Afternoon highs into the new week look to trend in the upper
60s/near 70F while overnight lows climb into the upper 40s/mid 50s.
Rain chances will also return Tue into Wed, as the sfc high moves
east of the region and moisture spreads back into the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 642 PM CDT Thu Mar 25 2021

A deepening upper-lvl trough across southern MO will accelerate
rapidly northeastward into southern Ontario overnight, along with an
attendant sfc cyclone. The trailing cold front (currently located
across north-central MS) will sweep eastward as this occurs, with
wind shift to WNW reaching MSL/02Z and HSV/04Z. A thin band of mod-
hvy SHRA and embedded TSRA will accompany the cold front, with TEMPO
groups for this precipitation and MVFR cig/vsby reductions included
in the updated TAFs. Prior to the arrival of the front, strong SSW
flow of 13G23 knots will occur at both terminals, with LLWS also
included based on strength of the low-level jet. Skies will gradually
clear in the wake of the front, with only sct Ci expected for much
of the day tomorrow. Sfc winds will also diminish as a ridge of high
pressure builds into the region, with lgt/vrbl flow anticipated on
Friday.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...

AL...Flash Flood Watch until 1 AM CDT Friday for ALZ001>010-016.

     Wind Advisory until 1 AM CDT Friday for ALZ001>010-016.

TN...Flash Flood Watch until 1 AM CDT Friday for TNZ076-096-097.

     Wind Advisory until 1 AM CDT Friday for TNZ076-096-097.

&&

NEAR TERM...09
SHORT TERM...09
LONG TERM...09
AVIATION...70/DD

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Mar 25, 2:08 PM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Huntsville AL
208 PM CDT Thu Mar 25 2021

ALZ001>010-016-TNZ076-096-097-261130-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
208 PM CDT Thu Mar 25 2021

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY...
...TORNADO WATCH 50 IN EFFECT UNTIL 8 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for north central Alabama,
northeast Alabama, northwest Alabama and southern middle Tennessee.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Tornado Watch.
 Flash Flood Watch.
 Wind Advisory.

An outbreak of severe thunderstorms is expected across the region
this afternoon and evening, featuring all modes of severe weather
including significant damaging winds, large hail, and strong to
perhaps violent long-track tornadoes. In addition to the risk from
severe thunderstorms, multiple rounds of locally heavy rainfall will
lead to a heightened threat for both flash and areal flooding. Strong
environmental winds will also occur across the entire region outside
of thunderstorms, and a Wind Advisory remains in effect through 1 AM
CDT.

Conditions will begin to improve from west to east this evening as a
cold front moves across the region, with the threat for
thunderstorms ending across northeast Alabama around or shortly after
Midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Areal and river flooding will persist across the region on Friday.
However, flooding conditions could worsen over the weekend as the
frontal boundary will lift northward on Friday night, focusing
several waves of rain and thunderstorms that will impact the region
through Sunday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management personnel is
requested until Tornado Watch 50 either expires or has been cancelled
for your location.

Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

70/DD

In the hours before

Local storm report, Mar 25, 6:46 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
646 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     FLASH FLOOD      1 WNW DECATUR           34.58N 87.00W
03/25/2021                   MORGAN             AL   EMERGENCY MNGR

            1700-BLOCK OF BETTY STREET SW HAS
            SIGNIFICANT WATER IN THE ROADWAY.

0506 PM     FLASH FLOOD      1 SE FALKVILLE          34.36N 86.89W
03/25/2021                   MORGAN             AL   EMERGENCY MNGR

            DOUGLAS ROAD IN FALKVILLE CLOSED DUE TO
            FLOODING. DEPTH OF WATER UNKNOWN AT THIS
            TIME.

0305 PM     FLASH FLOOD      4 NNW ARAB              34.39N 86.52W
03/25/2021                   MARSHALL           AL   PUBLIC

            MAT MORROW ROAD, JUST WEST OF U.S. 231, IS
            REPORTEDLY ABOUT TO BE WASHED OUT. REPORT
            RELAYED VIA SOCIAL MEDIA.

0203 PM     FLASH FLOOD      2 WNW HOLLYWOOD         34.73N 86.00W
03/25/2021                   JACKSON            AL   EMERGENCY MNGR

            CR 105 HAS ABOUT 6 OF WATER OVER THE ROAD
            BETWEEN THE TWO STREAMS THAT RUN UNDER THE
            ROADWAY.

0501 PM     HEAVY RAIN       1 NW SECTION            34.59N 85.99W
03/25/2021  E3.75 INCH       JACKSON            AL   EMERGENCY MNGR

            HEAVY RAINFALL CAUSED A ROCK SLIDE BLOCKING
            HIGHWAY 35 NEAR COUNTY ROAD 124 WEST OF
            SECTION. THE PERIOD OF THE HEAVY RAIN EVENT
            WAS 24 HOURS.

0502 PM     FLASH FLOOD      9 NNE RED BAY           34.54N 88.06W
03/25/2021                   FRANKLIN           AL   EMERGENCY MNGR

            HIGHWAY 90 JUST EAST OF HIGHWAY 15 IS CLOSED
            DUE TO FLASH FLOODING. WATER WASHED THE ROAD
            AWAY.

0925 AM     HAIL             3 W LAKEVIEW            34.40N 86.02W
03/25/2021  M1.00 INCH       DEKALB             AL   PUBLIC

            UP TO 1 INCH HAIL DURING SEVERE WARNED
            STORM.

0930 AM     TSTM WND DMG     FYFFE                   34.45N 85.91W
03/25/2021                   DEKALB             AL   PUBLIC

            EQUIPMENT SHED DESTROYED IN THE TOWN OF
            FYFFE.

0526 PM     FLASH FLOOD      1 ESE PINE RIDGE        34.44N 85.76W
03/25/2021                   DEKALB             AL   EMERGENCY MNGR

            NUMEROUS ROADS IN FT PAYNE CLOSED DUE TO
            FLASH FLOODING. WATER 2 FEET DEEP IN SOME
            PLACES ALONG DYE BRANCH ON HWY 35. ROADS
            CLOSED: GODFREY AVE, GAULT AVE, AIRPORT
            ROAD, CHISENHALL ROAD, GLEEN BLVD, WALLACE
            AVENUE, AND TURNER AVE.

0907 AM     HEAVY RAIN       1 ENE CULLMAN           34.18N 86.82W
03/25/2021  E3.00 INCH       CULLMAN            AL   PUBLIC

            HEAVY FLOW AT A CREEK NEAR 278 IN CULLMAN.
            REPORT RELAYED VIA SOCIAL MEDIA. THE PERIOD
            OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0912 AM     FLASH FLOOD      2 W CULLMAN             34.17N 86.88W
03/25/2021                   CULLMAN            AL   BROADCAST MEDIA

            I-65 CLOSED AT US 278 DUE TO WATER FLOWING
            OVER THE ROADWAY.

0950 AM     FLASH FLOOD      2 W CULLMAN             34.17N 86.88W
03/25/2021                   CULLMAN            AL   EMERGENCY MNGR

            WATER FLOWING OVER INTERSTATE 65 AT THE EXIT
            308 INTERSECTION.

1115 AM     FLASH FLOOD      3 SSW BAILEYTON         34.22N 86.63W
03/25/2021                   CULLMAN            AL   PUBLIC

            PART OF A BACKROAD WASHED OUT ALONG COUNTY
            ROAD 1716 IN CULLMAN COUNTY.

0744 AM     TSTM WND DMG     4 NNW LEIGHTON          34.76N 87.55W
03/25/2021                   COLBERT            AL   911 CALL CENTER

            TREE DOWNED NEAR 2ND ST AND BAINBRIDGE RD.

0328 PM     FLASH FLOOD      2 ENE SHEFFIELD         34.77N 87.67W
03/25/2021                   COLBERT            AL   EMERGENCY MNGR

            ONE FOOT OF WATER OVER THE ROADWAY AT MARTIN
            AVENUE AND NORTH JACKSON HIGHWAY.

0333 PM     FLASH FLOOD      7 W TUSCUMBIA           34.73N 87.82W
03/25/2021                   COLBERT            AL   EMERGENCY MNGR

            WEST OF THE INTERSECTION OF PRIDE LANDING
            ROAD ON HIGHWAY 72. AT LEAST A FOOT OF WATER
            OVER THE ROAD IN SOME PLACES.

0347 PM     FLASH FLOOD      SHEFFIELD               34.75N 87.70W
03/25/2021                   COLBERT            AL   EMERGENCY MNGR

            ONE FOOT OF WATER OVER THE ROAD AT SOUTH
            JACKSON HIGHWAY AND SOUTH MONTGOMERY AVENUE.

0402 PM     FLASH FLOOD      2 ENE SHEFFIELD         34.77N 87.68W
03/25/2021                   COLBERT            AL   EMERGENCY MNGR

            FOOT OF WATER OVER THE ROAD AT ICS ROOFING
            ON NORTH JACKSON HIGHWAY.

0431 PM     FLASH FLOOD      7 ESE CHEROKEE          34.71N 87.87W
03/25/2021                   COLBERT            AL   EMERGENCY MNGR

            FLASH FLOODING ON PATRICK LANE. DEPTH OF
            WATER UNKNOWN.

&&
Special weather statement, Mar 25, 7:20 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Huntsville AL
720 PM CDT Thu Mar 25 2021

ALZ001-002-260045-
Lauderdale AL-Colbert AL-
720 PM CDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE AND
NORTHWESTERN COLBERT COUNTIES UNTIL 745 PM CDT...

At 719 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pineflat, or near J P Coleman State Park, moving east at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Waterloo, Riverton, Wright, Zip City and Threet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3500 8760 3495 8758 3486 8810 3489 8810
      3492 8816 3501 8820
TIME...MOT...LOC 0019Z 253DEG 54KT 3493 8827

KDW
Special weather statement, Mar 25, 7:42 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Huntsville AL
742 PM CDT Thu Mar 25 2021

ALZ001-260115-
Lauderdale AL-
742 PM CDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAUDERDALE COUNTY
UNTIL 815 PM CDT...

At 742 PM CDT, Doppler radar was tracking a strong thunderstorm near
Walnut Grove, or 8 miles northeast of J P Coleman State Park, moving
east at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Waterloo, Zip City and Threet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3500 8760 3495 8757 3490 8812 3501 8814
TIME...MOT...LOC 0042Z 252DEG 38KT 3499 8803

KDW
Local storm report, Mar 25, 7:48 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
748 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     FLASH FLOOD      3 W FALKVILLE           34.39N 86.97W
03/25/2021                   MORGAN             AL   EMERGENCY MNGR

            DISTRICT LINE RD AT BARKLEY BRIDGE, ROAD IS
            WASHED AWAY.

&&

12
Local storm report, Mar 25, 8:50 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
850 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      3 WSW FORT PAYNE        34.43N 85.73W
03/25/2021                   DEKALB             AL   EMERGENCY MNGR

            SMALL ROCK SLIDE ON HWY 35 DUE TO FLASH
            FLOODING. ONE LANE CLOSED WHILE DEBRIS IS
            REMOVED. RAINFALL ESTIMATED AT 2 INCHES IN
            AN HOUR AT THIS TIME.

&&

12
Special weather statement, Mar 25, 9:06 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Huntsville AL
906 PM CDT Thu Mar 25 2021

TNZ076-096-097-260230-
Franklin TN-Moore TN-Lincoln TN-
906 PM CDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR MOORE...NORTHERN LINCOLN AND
NORTHWESTERN FRANKLIN COUNTIES UNTIL 930 PM CDT...

At 906 PM CDT, Doppler radar was tracking a strong thunderstorm near
Petersburg, or 12 miles south of Lewisburg, moving east at 50 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Lynchburg, Petersburg, Tims Ford Lake, Mulberry, Chestnut Ridge,
Howell, Belleville, Mcburg, Lois and Mimosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.

&&

LAT...LON 3541 8625 3539 8628 3538 8625 3537 8627
      3534 8623 3524 8620 3515 8683 3526 8683
      3525 8675 3531 8668 3533 8660 3537 8660
      3536 8649 3533 8646 3532 8642 3535 8641
      3536 8633 3541 8629
TIME...MOT...LOC 0206Z 256DEG 42KT 3528 8674

25

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:20 PM CDTSpecial Weather StatementHUNLauderdale25 min
Mar 25, 7:42 PM CDTSpecial Weather StatementHUNLauderdale33 min
Mar 25, 9:00 PM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall30 min
Mar 25, 9:05 PM CDTAreal Flood WarningHUNDeKalb, Jackson, Marshall19 min
Mar 26, 12:20 AM CDTRiver Flood WarningHUNColbert, Lauderdale12 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.